# SDR SWAA106539

- Difficulty date: October 17, 2010
- Submitted: October 22, 2010
- Operation: Air carrier
- Aircraft: N310SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22949
- Aircraft time: 79,362 hours, 73,076 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C25230
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 26Y CHECK, FOUND FRAME CORRODED AT BS 727E, BETWEEN STR 26R TO STR 27R.  REMOVED AND REPLACED FRAME PER SRM AND BAC DWG.
